SciELO - Scientific Electronic Library Online

 
vol.12 número2The tree of primes in a fieldExamples of a complex hyperpolar action without singular orbit índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

JAFARI, Saeid; LATIF, Raja Mohammad  y  MOSHOKOA, Seithuti P. A note on generalized topological spaces and preorder . Cubo [online]. 2010, vol.12, n.2, pp. 123-126. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000200008.

This paper deals with the notion of continuity in ordered generalized topological spaces. We also characterize general topological spaces satisfying the Hausdorff property via the graph of the preorder assigned to the general topological space.

Palabras llave : Topological Spaces; Hausdorff; preorder.

        · resumen en Español     · texto en Inglés     · pdf en Inglés